An isomorphic characterization of the Schmidt class
Compositio Mathematica, Tome 30 (1975) no. 3, p. 293-297
@article{CM_1975__30_3_293_0,
     author = {Lewis, D. R.},
     title = {An isomorphic characterization of the Schmidt class},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {30},
     number = {3},
     year = {1975},
     pages = {293-297},
     zbl = {0321.46017},
     mrnumber = {374968},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1975__30_3_293_0}
}
Lewis, D. R. An isomorphic characterization of the Schmidt class. Compositio Mathematica, Tome 30 (1975) no. 3, pp. 293-297. http://www.numdam.org/item/CM_1975__30_3_293_0/

[1] Y. Gordon: On p-absolutely summing constants of Banach spaces. Israeal J. Math. 7 (1969) 151-162. | MR 250028 | Zbl 0179.17502

[2] Y. Gordon and D.R. Lewis: Absolutely summing operators and local unconditional structures. Acta Math. (to appear). | MR 410341 | Zbl 0291.47017

[3] M.I. Kadec and A. Oelczynski: Bases, lacunary sequences and complemented subspaces in the space Lp. Studia Math. 21 (1962) 161-176. | Zbl 0102.32202

[4] D.R. Lewis: A relation between diagonal and unconditional basis constants (to appear | MR 390728 | Zbl 0296.46017

[5] Ch. A. Mccarthy: Cp. Israel J. Math. 5 (1967) 249-271. | MR 225140 | Zbl 0156.37902

[6] A. Pletsch: Theorie der operatorenideale. Jena, 1972. | Zbl 0238.46067

[7] R. Schatten: Norm ideals of completely continuous operators. Berlin -Göttingen-Heidelberg, 1960. | MR 119112 | Zbl 0090.09402